# SDR USAA030055

- Difficulty date: May 29, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 58,358 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CHANNEL AT STATION 396 RBL 59, WITH 1 INCH AREA OF CORROSION.  FABRICATED PART FROM EXTRUSION PER BOEING DWG 14IN5161 AND SRM 51-10-0.  CORROSION LEVEL 1, TASK NR C53-221 AND 222 -02, 03. (M)
